Source Identification Problems for Schrodinger Differential and Difference Equations


Ashyralyev A., Urun M.

4th International Conference on Analysis and Applied Mathematics (ICAAM), Mersin, Turkey, 6 - 09 September 2018, vol.1997 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1997
  • Doi Number: 10.1063/1.5049008
  • City: Mersin
  • Country: Turkey

Abstract

In the present study, a source identification problem for a one-dimensional Schrodinger equation is investigated. Stability estimates for the solution of the source identification problem are established. A first order of accuracy difference scheme for the numerical solution of this problem is presented. Stability estimates for the solution of this difference scheme are established. Numerical results are provided.